Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 20, NWS Albuquerque, NM

July 16, 2008Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 16, 2008, 1:45 PM MDT for Lincoln County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2008, 1:45 PM MDT (19:45 UTC)
Expired
Jul 16, 2008, 4:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 76 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 3:58 PM MDTFLASH FLOODLincoln, NMFLOODING ALONG THE RIO BONITO DISLODGED A COUPLE FOOT BRIDGES IN THE MONUMENT PARK AND MOVED THEM FURTHER DOWN STREAM APPROXIMATELY ONE EIGHTH OF A MILE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 133 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 161945
FFWABQ
NMC027-162215-
/O.NEW.KABQ.FF.W.0020.080716T1945Z-080716T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 415 PM MDT

* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM NEARLY STATIONARY THUNDERSTORMS OVER SOUTH
CENTRAL LINCOLN COUNTY. OVER TWO INCHES OF RAIN HAS ALREADY BEEN
REPORTED AT THE LINCOLN STATE MONUMENT. ANOTHER ONE TO TWO INCHES
OF RAIN IS LIKELY THROUGH 400 PM. COMMUNITIES IMPACTED BY THE HEAVY
RAIN INCLUDE LINCOLN...GLENCOE...FORT STANTON AND SAN PATRICIO. 
HIGHWAYS THAT WILL EXPERIENCE STANDING WATER INCLUDE U.S. ROUTES
380 AND 70 AND STATE ROAD 220. THE RIO BONITO AND RIO RUIDOSO RIVERS
WILL SEE SWIFT FLOWS AND SUDDEN RISES OF WATER. 

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3365 10566 3364 10521 3332 10522 3331 10568

$$

40
2 follow-up statements
000 
WGUS75 KABQ 162050
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT WED JUL 16 2008

NMC027-162215-
/O.CON.KABQ.FF.W.0020.000000T0000Z-080716T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
250 PM MDT WED JUL 16 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN OVER THE SOUTH CENTRAL MOUNTAINS. WHILE THE RAIN HAS
LET UP IN INTENSITY...THE COMBINATION OF RAIN AND RUNOFF WILL 
CONTINUE TO PRODUCE AREAS OF FLASH FLOODING THROUGH 415 PM. 
COMMUNITIES IMPACTED BY THE HEAVY RAIN INCLUDE LINCOLN...GLENCOE... 
FORT STANTON AND SAN PATRICIO. HIGHWAYS THAT WILL EXPERIENCE 
STANDING WATER INCLUDE U.S. ROUTES 380 AND 70 AND STATE ROAD 220. 
THE RIO BONITO AND RIO RUIDOSO RIVERS WILL SEE SWIFT FLOWS AND 
RAPID RISES OF WATER. 

LOCATIONS IMPACTED INCLUDE...
  FORT STANTON...
  CAPITAN...

LAT...LON 3365 10566 3364 10521 3332 10522 3331 10568

$$

40
000 
WGUS75 KABQ 162216
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT WED JUL 16 2008

NMC027-162226-
/O.EXP.KABQ.FF.W.0020.000000T0000Z-080716T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
416 PM MDT WED JUL 16 2008

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL LINCOLN
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME MINOR FLOODING WILL CONTINUE THROUGH 500 PM...BUT 
THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD 
WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3365 10566 3364 10521 3332 10522 3331 10568

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:00 AM MDT, 10 hours 45 minutes earlier.

Area forecast discussion, Jul 16, 3:00 AM MDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT WED JUL 16 2008

.DISCUSSION...
THREAT FOR HEAVY RAIN OR SEVERE STORMS CONTINUES TO BE THE MAIN
CONCERN.

CLUSTER OF STORMS OVER SE PLAINS CONTINUE TO FORWARD PROPAGATE INTO
LOW LEVEL SE INFLOW WHILE FOLLOWING MEAN 700-500MB FLOW AROUND HIGH
CENTERED OVER SRN NM. OTHERWISE JUST A FEW SHOWERS DOT THE
AREA...INCLUDING THE ABQ METRO...WHERE THE SUNPORT HAS PICKED UP A
QUARTER INCH BETWEEN 9 PM AND 3 AM.

UPPER LEVEL WINDS WILL REMAIN VERY LIGHT TODAY SO THE MAIN THREAT
WILL BE FLOODING AS STORMS THAT FORM OVER THE HIGH TERRAIN WILL BE
SLOW TO MOVE INTO THE LOWLANDS. ONE LIMITING FACTOR COULD BE
LINGERING CLOUDS WHICH MAY INHIBIT HEATING AND INSTABILITY OVER
MOUNTAIN AREAS. HOWEVER...IF THIS IS OVERCOME...THESE AREAS MAY NEED
TO BE MONITORED FOR A FLASH FLOOD WATCH...ESPECIALLY WHERE RAIN HAS
HIT THE HARDEST THE PAST COUPLE OF DAYS...SUCH AS IN THE SANGRES.

MEANWHILE...ERN PLAINS WILL STILL SEE SCT STORMS FORM NEAR PLETHORA
OF LEFTOVER BOUNDARIES.  INSTABILITY WILL BE SIMILAR TO YESTERDAY
THERE WHERE MARGINALLY SEVERE HAIL MANAGED TO FALL DESPITE 500 MB
TEMPS IN THE -5 TO -6C RANGE.  BEST COVERAGE AND STRONGEST STORMS IN
THE EAST WERE COINCIDENT WITH MODERATE DIRECTIONAL SHEAR WITH
HEIGHT...DESPITE LOW ABSOLUTE WIND SPEEDS.  THIS WILL OCCUR AGAIN
TODAY...SO A STORM OR TWO WITH PENNY TO NICKEL SIZE HAIL NOT OUT OF
THE QUESTION NEAR THE TEXAS BORDER.

MODELS INDICATE THAT UPPER HIGH WILL SLOWLY MIGRATE NWWD INTO NRN AZ
BY THE WEEKEND.  THIS MAY EVENTUALLY BRING A BIT OF DRYING AND
SUBSEQUENT WARMING INTO NW AREAS...BUT IN THE MEAN TIME...WILL LEAN
TOWARD UPPER RANGE OF POPS AND LOWER END OF MAX TEMPS.

IN ADDITION...THE NORTHEAST MAY AGAIN BECOME SUSCEPTIBLE TO BACKDOOR
COLD FRONTS WITH THE DGEX INDICATING A WEAK INCURSION SUNDAY AND A
STRONGER INVASION MONDAY.  OF COURSE THIS WILL SERVE TO REPLENISH
ANY MOISTURE OVER THE WEST WHICH MAY GET DEPLETED THIS WEEKEND.
THEREFORE OVERALL TREND OF POPS NUDGE BACK UPWARD EARLY NEXT
WEEK...KD

&&

.AVIATION...
LOCALIZED MVFR/IFR CIGS AND VSBYS ARE LIKELY THROUGH 12Z IN SHRA
OVER THE CENTRAL MTN CHAIN AND SE PLAINS. CONDITIONS IMPROVE TO VFR
ALL AREAS BY MID MORNING BEFORE MORE CONVECTION FIRES AFTER 17Z...
CREATING MORE LOCAL MVFR/IFR CIGS AND VSBYS. TSRA WILL BECOME AREAS
OF RAIN AFTER 03Z AGAIN TO CONTINUE LOCAL MVFR/IFR CIGS AND VSBYS
THROUGH 12Z THURSDAY.

&&

.FIRE WEATHER...
THE UPPER LEVEL HIGH CENTERED OVER SW NEW MEXICO WILL MOVE SLIGHTLY
WESTWARD THROUGH THE REMAINDER OF THE WEEK. THIS WILL CHANGE THE
OVERALL PATTERN OF SCATTERED STORMS THRU THE REMAINDER OF THE WEEK.
DAYTIME MIN RH VALUES WILL TREND UPWARD OVER THE SANGRES AND NE
PLAINS THRU THE WEEKEND AS MORE WIDESPREAD STORMS FIRE IN THESE
AREAS ALONG THE NORTHERN PERIPHERY OF THE HIGH. OTHERWISE...LOWEST
MIN RH VALUES WILL BE IN THE NW CORNER. EXTENDED GUIDANCE SHOWS
DISAGREEMENT WITH DRYING TREND OVER THE WEST. SIDED WITH HIGHER
DEWPOINTS AREAWIDE AS RECYCLING PROCESS WILL LIKELY CONTINUE DAILY
ROUNDS OF STORMS WITH AREAS OF STRATIFORM PRECIP AFTER DARK.

GUYER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  92  62  94  62 /  20  30  20  20
GALLUP..........................  82  56  86  56 /  30  30  30  30
GRANTS..........................  87  55  89  57 /  30  30  30  30
GLENWOOD........................  87  60  89  61 /  40  30  30  30
CHAMA...........................  83  45  85  45 /  70  40  50  40
LOS ALAMOS......................  83  56  84  55 /  30  50  30  40
RED RIVER.......................  75  45  76  43 /  60  30  50  40
TAOS............................  87  54  88  52 /  40  50  40  40
SANTA FE........................  82  58  83  57 /  40  50  40  40
SANTA FE AIRPORT................  88  58  89  57 /  40  40  30  40
ESPANOLA........................  90  57  92  57 /  30  40  30  40
ALBUQUERQUE HEIGHTS.............  89  67  91  67 /  30  30  20  30
ALBUQUERQUE VALLEY..............  91  64  93  65 /  30  30  20  30
ALBUQUERQUE FOOTHILLS...........  89  62  91  61 /  30  40  20  30
ALBUQUERQUE WEST MESA...........  90  65  92  65 /  30  30  20  30
SOCORRO.........................  89  62  91  64 /  30  40  20  30
SANDIA PARK/CEDAR CREST.........  83  52  85  54 /  40  40  20  30
MORIARTY/ESTANCIA...............  80  56  82  56 /  40  40  30  30
CARRIZOZO.......................  84  60  85  59 /  40  50  30  30
RUIDOSO.........................  77  55  78  55 /  40  40  40  30
RATON...........................  90  55  90  56 /  20  30  30  40
LAS VEGAS.......................  82  55  84  55 /  40  50  40  40
ROY.............................  85  60  85  60 /  20  30  30  40
CLAYTON.........................  87  63  86  61 /  20  20  30  40
SANTA ROSA......................  84  62  86  62 /  30  40  30  30
TUCUMCARI.......................  86  67  88  66 /  20  20  20  30
FORT SUMNER.....................  86  66  87  65 /  30  30  30  20
CLOVIS..........................  84  65  85  64 /  30  20  20  20
PORTALES........................  86  66  87  64 /  30  20  20  20
ROSWELL.........................  88  69  90  68 /  30  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/GUYER
Hazardous weather outlook, Jul 16, 5:42 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 AM MDT WED JUL 16 2008

NMZ001>021-026-171200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
542 AM MDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLASH
FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE NORTHERN
AND CENTRAL MOUNTAINS...AND NEARBY VALLEYS.

IN ADDITION...AN ISOLATED SEVERE THUNDERSTORM WITH PENNY TO NICKEL
SIZE HAIL IS POSSIBLE LATER TODAY ESPECIALLY ACROSS THE EASTERN
PLAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLOODING
AGAIN BOTH THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR
THE NATIONAL WEATHER SERVICE. RAINFALL AMOUNTS MAY ALSO BE RELAYED
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY
CALLING 1.888.386.7637.

19

In the hours before

Special weather statement, Jul 16, 12:43 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1243 PM MDT WED JUL 16 2008

NMZ026-161930-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1243 PM MDT WED JUL 16 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY...

AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES SOUTH OF DUNKEN.
MOVEMENT WAS EAST AT 19 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN CHAVES
COUNTY...GENERALLY NEAR AND SOUTH OF DUNKEN.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

50
Special weather statement, Jul 16, 1:06 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT WED JUL 16 2008

NMZ016-017-161945-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
106 PM MDT WED JUL 16 2008

...STRONG THUNDERSTORM MOVING BETWEEN LINCOLN AND HONDO...

AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LINCOLN. MOVEMENT WAS
SOUTHEAST AT 6 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLENCOE...HONDO AND SAN
PATRICIO.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

50
Special weather statement, Jul 16, 1:32 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT WED JUL 16 2008

NMZ026-162000-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
132 PM MDT WED JUL 16 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF DUNKEN.
MOVEMENT WAS EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN CHAVES
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:07 PM MDTFlash Flood WarningABQCatron113 min
Jul 15, 6:16 PM MDTAreal Flood AdvisoryABQCibola, McKinley119 min
Jul 15, 6:24 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jul 15, 6:24 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jul 15, 6:28 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Jul 15, 6:34 PM MDTAreal Flood AdvisoryABQHarding, Mora, Taos116 min
Jul 15, 6:58 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 15, 7:29 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 15, 7:40 PM MDTFlash Flood WarningABQMora2 hr
Jul 15, 8:27 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 15, 8:37 PM MDTAreal Flood AdvisoryABQMora, San Miguel113 min
Jul 15, 8:58 PM MDTAreal Flood WarningABQCatron3 hr
Jul 15, 9:12 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 15, 9:29 PM MDTAreal Flood AdvisoryABQSanta Fe61 min
Jul 15, 9:45 PM MDTAreal Flood AdvisoryABQMora, San Miguel90 min
Jul 15, 9:56 PM MDTFlash Flood WarningABQSan Miguel, Santa Fe2 hr
Jul 15, 10:30 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe90 min
Jul 16, 12:48 PM MDTAreal Flood AdvisoryABQChaves117 min
Jul 16, 12:57 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 16, 2:44 PM MDTAreal Flood AdvisoryABQChaves2 hr
Jul 16, 3:01 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 16, 3:10 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos2 hr
Jul 16, 3:13 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jul 16, 3:17 PM MDTAreal Flood AdvisoryABQTorrance118 min
Jul 16, 4:25 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance110 min
Jul 16, 4:34 PM MDTAreal Flood AdvisoryABQSanta Fe116 min
Jul 16, 4:36 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro114 min
Jul 16, 4:47 PM MDTAreal Flood AdvisoryABQColfax, Union118 min
Jul 16, 5:05 PM MDTAreal Flood AdvisoryABQLincoln115 min
Jul 16, 5:55 PM MDTAreal Flood AdvisoryABQCatron, Socorro110 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.